A case of affective disorder associated with the misuse of 'anabolic steroids'

A case of affective disorder associated with the misuse of 'anabolic steroids' / H.M. Perry, G.W. Hughes. - (British Journal of Sports Medicine 26 (1992) 4 (December); p. 219-220)

  • PMID: 1362688
  • PMCID: PMC1478994
  • DOI: 10.1136/bjsm.26.4.219


Abstract

In the pursuit of gains in muscle size and strength, body-builders may mistakenly use illicit drugs believing them to be anabolic steroids. The case described illustrates the physical and psychological dangers of such behaviour.

Original document

Parameters

Science
Case report
Date
1 December 1992
People
Hughes, G.W.
Perry, H.M.
Country
United Kingdom
Language
English
Other organisations
West Glamorgan Health Authority (WGHA)
Doping classes
S1. Anabolic Agents
Medical terms
Health effects
Document category
Scientific article
Document type
Pdf file
Date generated
5 November 2020
Date of last modification
13 November 2020
Category
  • Legal Source
  • Education
  • Science
  • Statistics
  • History
Country & language
  • Country
  • Language
Other filters
  • ADRV
  • Legal Terms
  • Sport/IFs
  • Other organisations
  • Laboratories
  • Analytical aspects
  • Doping classes
  • Substances
  • Medical terms
  • Various
  • Version
  • Document category
  • Document type
Publication period
Origin